MAUDE Adverse Event Report: PROSIDYAN, INC. FIBERGRAFT BG MATRIX; BONE VOID FILLER

PROSIDYAN, INC. FIBERGRAFT BG MATRIX; BONE VOID FILLER
Model Number FIBERGRAFT BG MATRIX
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019, (b)(6) was used in a trauma procedure.The procedure was completed without incident.After the procedure was completed, the company was informed that the product was used past its labelled expiry.Although the product was used past the labelled expiration, the shelf-life for that product was extended on (b)(6) 2018 from eighteen (18) months to twenty-four (24) months.By virtue of this shelf-life extension, the actual product implanted was not "expired", and was in fact within its demonstrated shelf-life, and, as a result, has been assessed not to pose a risk to the patient.Based on post-op follow-up, the surgeon has indicated that the patient is healing well.In an abundance of caution, this incident is being reported.
 
Event or Problem Description
On (b)(6) 2019, (b)(+) was used in a trauma procedure and implanted in a patient.The procedure was completed without incident.After the procedure was completed, the company was informed that the product was used past its labelled expiry.

Brand Name
FIBERGRAFT BG MATRIX
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
PROSIDYAN, INC.
41 spring street
suite 107
new providence NJ 07974
MDR Report Key9379164
Report Number3011015097-2019-00001
Device Sequence Number2387516
Product Code MQV
UDI-Device Identifier00856879006151
UDI-Public(01)00856879006151(17)190516(10)1711162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/16/2019
Device Model NumberFIBERGRAFT BG MATRIX
Device Catalogue Number5500-0125
Device Lot Number1711162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;